International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 589-592
Totally real surfaces in with parallel mean curvature vector
Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 26 October 1990; Revised 10 May 1991
Copyright © 1992 M. A. Al-Gwaiz and Sharief Deshmukh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It has been shown that a totally real surface in with parallel mean curvature vector and constant Gaussian curvature is either flat or totally geodesic.